Volume 17, Issue 1 (4-2022)                   IJMSI 2022, 17(1): 99-109 | Back to browse issues page

XML Print

For a Tychonoff space $X$, we denote by $C_p(X)$ the space of all real-valued continuous functions on $X$ with the topology of pointwise convergence.  We study a functional characterization of the covering property of Hurewicz.
Type of Study: Research paper | Subject: Special

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.